# SDR DALA2022011300259

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 NEED TO REPLACE SEAT TRACK -Y 1292 LOC. FR 40 TO FR 46. CORRECTIVE ACTION: REPLACED SEAT TRACK PER SRM 51-42-11. (2083856)
